Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A note on a paper by Piszczek on Jordan decomposition in noncommutative Schwartz space

Tom 148 / 2017

Subhash J. Bhatt Colloquium Mathematicum 148 (2017), 225-230 MSC: Primary 46K05; Secondary 46H35. DOI: 10.4064/cm6922-6-2016 Opublikowany online: 10 March 2017

Streszczenie

The positive cone in a closed $^*$-subalgebra of the noncommutative Schwartz algebra of smooth operators is normal, which immediately implies decomposition of a continuous self-adjoint functional as a difference of two positive functionals. A~decomposition as a difference of two representable positive functionals holds precisely for self-adjoint functionals continuous in the $C^*$-operator norm.

Autorzy

  • Subhash J. BhattDepartment of Mathematics
    Sardar Patel University
    Vallabh Vidyanagar, Gujarat 388120, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek